# SDR 96ZZZX2545

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer Pins
- Condition: Loose
- Location: Brake System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SEA - FLT 350 - DURING THE TAKEOFF ROLL AT APPROXIMATELY 40 KNOTS, THE 'WHEEL NOT TURNING' LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED.  REINSTALLED TRANSDUCER PINS.  OPERATIONAL CHECK AND BITE CHECK NORMAL.  CHECK C-1D - 11/3/95 - JFK.
